SKIN PROBLEMS...!

Discussion in 'Cambridge Weight Plan' started by deviledEgg, 6 November 2010 Social URL.

  1. deviledEgg

    deviledEgg Member

    Posts:
    27
    Likes Received:
    1
    Start Weight:
    13st9lb
    Current Weight:
    12st0lb
    Goal Weight:
    8st13lb
    Lost(%):
    1st9lb(12.04%)
    Diet:
    VLCD
    im about to enter my 5th week on vlcd, and i recently noticed red spots & pinkishness on my cheeks, ive had skin problems prior but were resolved with ruacctuane, however it werent spots of this variety? anyone else had skin problems on vlcd? is it ketosis related?

    :confused:
     
    Last edited: 6 November 2010
  2. Avatar

    MiniMins.com Matched Content

  3. determinator

    determinator Banned

    Posts:
    3,544
    Likes Received:
    78
    I would guess its hormonal . TFR diets do effect your hormones , I suffer with continuous TOTM when I am on CD and also hair loss , but its all worth it in the end . I do also have the odd spot when on TFR .. and I never had spots before
     
  4. deviledEgg

    deviledEgg Member

    Posts:
    27
    Likes Received:
    1
    Start Weight:
    13st9lb
    Current Weight:
    12st0lb
    Goal Weight:
    8st13lb
    Lost(%):
    1st9lb(12.04%)
    Diet:
    VLCD
    im approaching my period, so it might be hormonal, thankfully i havent had any hairloss :D
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...
Similar Threads - SKIN PROBLEMS
  1. DETERMINED14
    Replies:
    4
    Views:
    1,037
  2. pascalle-x

    Step 1 Sole Source Skin

    Replies:
    3
    Views:
    486
  3. Mizkirsty
    Replies:
    5
    Views:
    782
  4. lin123
    Replies:
    5
    Views:
    367
  5. SD1722
    Replies:
    3
    Views:
    601